CSpace  > 系统科学研究所
两个逆网络选址问题的计算复杂性
杨晓光1; 张建中2; 蔡茂诚1
2002
Source Publication系统科学与数学
ISSN1000-0577
Volume022Issue:003Pages:321
Abstract本文考虑两个我们称之为逆网络选址的改进问题,它们是修改网络上各个边的长度,分别使得网络上某个给定的顶点到网络上所有点的最大距离以及该点到其它顶点的距离之和不大于预先给定的上界,并且所做的修改总量最小,我们将证明这两个逆网络选址问题都是强NP困难的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44111
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.香港城市大学
Recommended Citation
GB/T 7714
杨晓光,张建中,蔡茂诚. 两个逆网络选址问题的计算复杂性[J]. 系统科学与数学,2002,022(003):321.
APA 杨晓光,张建中,&蔡茂诚.(2002).两个逆网络选址问题的计算复杂性.系统科学与数学,022(003),321.
MLA 杨晓光,et al."两个逆网络选址问题的计算复杂性".系统科学与数学 022.003(2002):321.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨晓光]'s Articles
[张建中]'s Articles
[蔡茂诚]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨晓光]'s Articles
[张建中]'s Articles
[蔡茂诚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨晓光]'s Articles
[张建中]'s Articles
[蔡茂诚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.